RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2017, Volume 101, Issue 4, paper published in the English version journal (Mi mz10714)  

This article is cited in 1 scientific paper (total in 1 paper)

Papers published in the English version of the journal

On Homological Dimensions in Some Functor Categories

L. X. Mao

Nanjing Institute of Technology, Nanjing, China

Abstract: In this paper, we investigate the homological properties of the functor categories $(mod{-}R, Ab)$ and $((mod-R)^{op}, Ab)$. Some new homological dimensions in these functor categories such as $FP$-projecive dimensions and cotorsion dimensions for functors and functor categories are introduced and studied. We also characterize functor categories of homological dimensions zero and explore the connections among some different homological dimensions.

Keywords: $FP$-projecive dimension, $FP$-injective dimension, cotorsion dimension, global dimension, weak global dimension.

Funding Agency Grant Number
Natural Science Foundation of Jiangsu Province BK20160771
National Natural Science Foundation of China 11371187
This work was supported by NSFC (No. 11371187) and NSF of Jiangsu Province of China (No. BK20160771).



English version:
Mathematical Notes, 2017, 101:4, 631–644

Bibliographic databases:

Received: 11.12.2013
Language:

Citation: L. X. Mao, “On Homological Dimensions in Some Functor Categories”, Math. Notes, 101:4 (2017), 631–644

Citation in format AMSBIB
\Bibitem{Lix17}
\by L.~X.~Mao
\paper On Homological Dimensions in Some Functor Categories
\jour Math. Notes
\yr 2017
\vol 101
\issue 4
\pages 631--644
\mathnet{http://mi.mathnet.ru/mz10714}
\crossref{https://doi.org/10.1134/S000143461703021X}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3646054}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000401454600021}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85018816921}


Linking options:
  • http://mi.mathnet.ru/eng/mz10714

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Fu X., Ni M., “The Cotorsion Pair Cogenerated By the Subcategory of Stable Functors in ((R-Mod)(Op), Ab)”, Algebr. Colloq., 26:2 (2019), 259–270  crossref  mathscinet  isi  scopus
  • Математические заметки Mathematical Notes
    Number of views:
    This page:66

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020